# SDR DALA2019030101327

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE WEB FROM STA Y=636 TO Y=655 LT SIDE AT PAX CABIN. (CPAX). NRC 00619: CUSP MEMBRANE WEB FROM STA Y=636 TO Y=655 LT SIDE WAS REPAIRED PER SRM 53-00-55-2R-4- FIG 220 REPAIR 4. (LP #0963874)
